# SDR UALA2011110706063

- Difficulty date: November 6, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 66,706 hours, 12,179 cycles
- Engine: Pwa PW4077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6613304
- Part serial: 84
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD PRESS PRI C2 INOP.  ALSO ON STATUS PAGE.  REPLACED C2 HYD PUMP PER MM.
